# SDR SWAA2023031704083

- Difficulty date: February 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION ANGLE HAS AREAS OF CORROSION FROM STA 500A-500B<[01] R/H TRANSITION ANGLE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. REMOVED R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.;[02] C/W INSPECTION.;[03] FABRICATED NEW R/H TRANSITION ANGLE FROM STA. 500A-500I AND REPAIR PARTS PER SRM 53-00-53-2R-5;[04] FABRICATED SHIMS PER EA M-22-153-01550; TREATED AND PRIMED ALL PARTS PER SOPM 20-41-02;[05] CW;[06] OK TO INSTALL R/H TRANSITION ANGLE;[07] INSTALLED NEW R/H TRANSITION ANGLE STA. 500A-500I PER SRM 53-00-5302R-5 AND EA. M-22-153-01550;[08] INSTALLED NEW R/H TRANSITION ANGLE STA. 500A-500I PER SRM 53-00-53-2R-5 AND EA. M-22-153-01550;[09] INSTALLED CLICK BOND NUTPLATES ON NEW R/H TRANSITION ANGLE FROM STA 500A-500I PER SRM 51-40-10-2R-0.;[10] VERIFIED INSTALLED CLICK BOND NUTPLATES ON NEW R/H TRANSITION ANGLE FROM STA 500A-500I PER SRM 51-40-10-2R-0 CORRECTIVE ACTION 9.
